# SDR DALA2023092007742

- Difficulty date: September 14, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 17,473 hours, 7,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL AROUND 4000 FT MSLA FISH/OILY SMELL WAS NOTICED IN THE COCKPIT AND AFT CABIN. ALL INDICATIONS WERE NORMAL. INSPECTED NO. 1 AND NO. 2 ENGINE INLET AND EXHAUST FOR OIL NONE NOTED. FOUND APU INLET AND APU DOORS SATURATED WITH OIL. BEGAN WORKING AMDS WOEK CARD 2100-2005. WIP 668420. CONT W/C 2100-2005 STOPPED AT STEP 20 (WIP681315) W/C 2100-2005 C/W DECONTAMINATION OF ECS SYSTEM. (LP# 4189124, LP# 4189128)
